# SDR U2RA202009096001

- Difficulty date: July 6, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 101,195 hours, 15,251 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 311U2111765B1725
- Condition: Corroded
- Location: Nr 2 Nacelle
- Part time: 101,195 hours, 15,251 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SERVICE BULLETIN 747-54A2182 POST STRUT MODIFICATION INSPECTIONS OF NUMBER 2 PYLON, CORROSION WAS NOTED ON THE FORWARD UPPER SPAR FITTING AND THE WING FRONT SPAR TO STRUT UPPER LINK FITTING.  ACCOMPLISHED REPAIRS IAW STRUCTURAL REPAIR MANUAL 54-51-90-2R-5 REPAIR 5 AND 57-20-90-2R-1 REPAIR 1.
